# SDR DALA2016122710085

- Difficulty date: December 26, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 67,697 hours, 49,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE CHECK,  FOUND SEAT 25ED FORWARD EMERGENCY LIGHT INOPERATIVE.  FOUND LOOSE SOCKET IN CONNECTOR. CHANGED CONNECTOR, OPS CHECKED GOOD.
